# SDR 2002F01110

- Difficulty date: February 2, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N308CE
- Make and model: Saab 340B
- Aircraft serial: 340B210
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Part number: 1734362450
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL PIPE HOT CAME ON AFTER TAKEOFF.  TAIL PIPE HOT SENSOR AIR RETURN.  (M)
